Table of Contents Author Guidelines Submit a Manuscript
Differential Equations and Nonlinear Mechanics
Volume 2007 (2007), Article ID 19685, 9 pages
http://dx.doi.org/10.1155/2007/19685
Research Article

Global Existence and Asymptotic Behavior of Solutions for a Class of Nonlinear Degenerate Wave Equations

Department of Information and Computational Science, Henan Agricultural University, Zhengzhou 450002, China

Received 20 December 2006; Accepted 10 April 2007

Academic Editor: Ramon Quintanilla

Copyright © 2007 Yaojun Ye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yaojun Ye, “Global Existence and Asymptotic Behavior of Solutions for a Class of Nonlinear Degenerate Wave Equations,” Differential Equations and Nonlinear Mechanics, vol. 2007, Article ID 19685, 9 pages, 2007. doi:10.1155/2007/19685